# SDR ASAA2024021247840

- Difficulty date: February 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 42,008 hours, 13,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS LOCATED AT R2 DOOR AND INS FIRST CLASS ABOVE, RIGHT SIDE LIGHT , WHERE THE FORWARD LIFE RAFT IS LOCATED, ACTIVATED INTERMITTENTLY DURING TAKE OFF, AND CLIMB. GROUNDED - YES. PERFORMED EMERGENCY LIGHTS OPS CK PER AMM 33-51-00 OPS CK OK. NO DEFECTS NOTED SEAMC DAN NOTIFIED.
